# SDR SWIA200312539

- Difficulty date: October 18, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 3,820 hours, 3,201 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 4916405
- Part serial: 01430
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS STATUS MESSAGE ON TAXI OUT.  REMOVED AND REPLACED NR 2 SECU PER AMM 27-61-05.  OPS CHECK GOOD.  P/N OFF: 49-164-05, S/N OFF: 01430.
